On the homogenization of partial integro-differential-algebraic equations

Research output: Contribution to journal › Research article › Contributed › peer-review

Contributors

Details

Original languageEnglish
Pages (from-to)247-283
JournalOperators and Matrices : OaM
Volume10
Issue number2
Publication statusPublished - 2016
Peer-reviewedYes

External IDs

Scopus 85032095434

Keywords

DFG Classification of Subject Areas according to Review Boards

  • Mathematics - homogenization, partial integro-differential algebraic equations

Keywords

  • homogenization, partial integro-differential algebraic equations